# SDR CA140110004

- Difficulty date: January 8, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,105 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Leaking
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ALF CHECK, IT WAS NOTICED THAT THE OIL LEVEL IN T/R GEAR BOX WAS TOO LOW, AND THE FIN WAS COVERED IN OIL.  THE INPUT MAG SEAL WAS REPLACED AT 3105.4 HRS. THE ACFT FLEW FOR 3.4 HRS AND NO DEFECT WAS REPORTED.  THE DAY AFTER THE ACFT FLEW FOR 1.7 HRS AND THIS IS WHEN THE DEFECT WAS REPORTED.  THE T/R GEAR BOX WILL BE REMOVED AND SENT TO MFG FOR INVESTIGATIONS.
